Another biopsy is aggravating

  • kamal.jit35
  • 2 years ago

Today i found another biopsy got agravated again for the third time. Consulted another dermatologist today and she advised to stop ATT (tab Rifampicin&INH 600+300mg,Isoniazid,Ethambutol 1200mg,clarithromysin 500mg,Isotretinain 20 mg) n start with Tab clarid 500mg, levofloxiacin 750 mg cap. minoz 100mg n ointment T-Bact for atleast three months. What should i do now?

Comments (1)

I'm sorry you're having this issue. That looks really uncomfortable! I just checked out your doctor question to try to see what was going on since it's not clear in your post. It looks like you got an infection after breast aug and are having biopsies to check it and the biopsies are aggravating your skin?

I think you're going to have to listen to your doctor on this one. If you're not happy with her treatment, you should seek out a second opinion in your area. It's something that really needs to be diagnosed in person.

  • Reply